Narghile (water pipe, hookah, shisha, goza, hubble bubble, argeela) is a traditional method of tobacco use. In recent years, its use has increased worldwide, especially among young people. Narghile smoking, compared to cigarette smoking, can result in more smoke exposure and greater levels of carbon monoxide (CO). We present an acutely confused adolescent patient who had CO poisoning after narghile tobacco smoking. She presented with syncope and a carboxyhemoglobin level of 24% and was treated with hyperbaric oxygen. Five additional cases of CO poisoning after narghile smoking were identified during a literature search, with carboxyhemoglobin levels of 20 to 30%. Each patient was treated with oxygen supplementation and did well clinically. In light of the increasing popularity of narghile smoking, young patients presenting with unexplained confusion or nonspecific neurologic symptoms should be asked specifically about this exposure, followed by carboxyhemoglobin measurement.